Jump to content

Photo

Duac Gel

duac flaking burning moisturiser red

3 replies to this topic

#1 laurag

laurag

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 1
About Me
  • Joined: 31-December 12

Posted 28 April 2013 - 06:31 AM

Hi

Last week I was prescribed duac gel once daily and my skin is going mental! I'm flaking and red and just urgh. Wondered if anyone had experienced this and knew if these effects fade or stop occurring?

 

Also, in terms of moisturisers, what is the best to pair with Duac since I've got combination skin? Please help, looking in the mirror is NOT COOL at the moment. Oh well. Things could be worse.

 

Advice would be well appreciated :)

x



#2 XXYY

XXYY

    Member

  • Site Watch
  • Posts & Likes
    Posts: 314
    Blog Entries: 1
    Likes: 80
About Me
  • Gender:Male
  • Location:UK
  • Joined: 03-June 11

Achievements

     

Posted 28 April 2013 - 09:29 AM

Nobody can really avoid that side effect, just keep using it and your skin will develop a tolerance :) Dont use a harsh cleanser because that will dry you out even more (no exfoliators for now - they dont help with the flaky skin anyway). Cetaphil moisturizing lotion is good because its non comedogenic. At night, wait about 15 minutes after you apply the duac to generously apply the moisturizer - it looks/feels greasy, dont worry it wont break you out. In the morning, straight after you wash your face and its still wet apply the moisturizer again - it will turn 'milky' with the water, but pat it into your face and then pat dry the excess with a towel - your skin will be moisturized but there wont be the greasy layer.

 

Dont give up using it, the flaky phase will pass if you keep using it daily :)



#3 EllieJobson

EllieJobson

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 10-June 13

Posted 10 June 2013 - 06:04 PM

I tried this about a month ago and hated it and had same results.

But i thought Mixing it with Sudocream would add a tad more moisture into it.

 

AMAZING all scaring has cleared



#4 Avada Kedavra Acne

Avada Kedavra Acne

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 476
    Likes: 58
About Me
  • Gender:Not Telling
  • Joined: 26-May 13

Posted 10 June 2013 - 07:02 PM

ohhh yes the side effects are supposed to subside in a couple weeks or maybe a month. I know many who has great results from Duac- but not me only because i was perscribed it.. or shall i say i was missperscribed it (wow is that a word?) well anyways even though i have small breakouts- I have medium rosacea which flairs up when the weather turns funky.... let me just say applying Duac to my skin was like throwing salt on a slug... goodness my skin was not nice- forget about that- my confidence was like poop. Anywho i know my story didnt help at all but the moisturizers usually derms recc are in the Cetaphil, CeraVe - (love their lotion in the pump), and sometimes neutrogena (but i never had luck with them). But what works for me, may not work for you so im just throwing stuff out there. Good Luck! Stick with it! :D unless your derm tells you otherwise :)






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users